# SDR DALA2025060204203

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 78,621 hours, 37,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3258 DISC: ON CLIMBOUT SMELLED 'SEWAGE' SMELL THE DISSIPATED. REOCCUR SEVERAL TIMES TURNING INTO A MORE MUSTY SMELL AS THE FLIGHT PROGRESSED. CRUISE ALT FL320 ADDITIONAL INFO PAX IN 24 ABC ALSO SAID THEY SMELLED FUMES. C/A: SERVICED CREW O2 TO STABILIZED 1850 PSI PER PS 900-9-1-10 NO. 1 HYDROSTATIC TEST DATE CURRENT AND INSTALLED BOTTLE REF A320 AMM 35-11 LEAK TEST GOOD. INSPECTED WASTE WATER DRAIN LINES FROM FWD LAV TO WASTE TANK REF A320 AMM 38-30. NO SIGNS OF WASTEWATER LEAKAGE, ALL LINES TIGHT AND SCURE. C/W WC 0550-2002 STEPS 1-4, W/C 0550-2003 AND WC 0550-2001. NO SMELLS DETECTED DURING ANY CHECKS. NO EVIDENCE OF APU BEING SORCE OF SMELLS. ALL STEPS OF NO-GO ODI CRITICAL AIRCRAFT EVENT C/W. FOUND AVIONIC VENT FILTER IN POOR CONDITION AND PER MCC REQUEST TO CHANGE BOTH CAB RECIRC FILTERS. SEE LOG 7481505 FOR FILETER CHANGES. NO OTHER FAULTS FOUND. CONFERENCE CALL WITH MCC AS REQUIESTED. REMOVED AND CHECKED FOR SMELLS BEHIND CAPTS AND F/OS ND DISPLAYS AND INSTALLED PER A320 AMM 31-64 NO FAULTS DETECTED. PER MCC OK FOR SERVICE. (LP: 7481502)
